# SDR 2008UALA03040

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR FRAME CAP CORRODED AROUND FASTENER HOLES BS 986 WL208 RBL 24"-37".   MAJOR REPAIR ACCOMPLISHED, REMOVED UPPER "T" CAP.  INSTALLED FLOORBEAM UPPER CAP SPLICE REPAIR.
